MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC. NOVAPLUS INFANT HEEL WARMER; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH 200, LLC. NOVAPLUS INFANT HEEL WARMER; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number V11460-010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Registered nurse (rn) activated the heel warmer as usual and placed it on infant¿s heel.Nurse began assessment and mid assessment (~2 minutes), the heel warmer popped/exploded and the contents splatted against inside of isolette- on blankets, wall of isolette and out of porthole door onto floor.Seam popped open, contents of package went on infant¿s bilateral lower legs, below the knees, and bedding changed.Heel warmer promptly removed and infant cleaned of contents.

Brand Name
NOVAPLUS INFANT HEEL WARMER
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key19574436
Report Number19574436
Device Sequence Number19819344
Product Code MPO
UDI-Device Identifier10192253061468
UDI-Public(01)10192253061468
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/14/2024
Report Date (Section F) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 DA
Patient SexFemale
Patient Weight2 KG
Date Report Sent to FDA02/14/2024